ARCHIVE SEARCH
      -OR-  
 
  NEWS CHANNELS
 > Fitness News
Asthma Allergy News
Diabetes News
Women's Health News
Men's Health News

  MY NEWS
Personal Archive
My Account

  ABOUT THIS NEWSFEED
About Us
Advertise With Us
Feed Your Site
Contact Us


Site Map
RSS News Feed 

  Website development & hosting
   by Cyber Software Solutions

 
Health Tip: Don't Overdo the Caffeine
Symptoms may include anxiousness and feeling jittery

(HealthDay News) -- Young people may be tempted to use caffeine to get through a long, busy day.

But the Nemours Foundation warns against overdoing it. Possible side effects of too much caffeine include:

  • Feeling anxious, stressed or jittery.
  • Headaches or dizziness.
  • Problems sleeping.
  • Increased urination, which could lead to dehydration.
  • Loss of calcium.
  • Interfering with some medications or supplements.



-- Diana Kohnle

Health News Copyright © 2013 HealthDay. All rights reserved.


Back to Top Stories
  GOOGLE ADS